# SDR 2025FA0000780

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL/100HOUR INSPECTIONS 9 CYLINDERS HAVE BEEN FOUND TO BE CRACKED IN THE SAME LOCATION BETWEEN 4 DIFFERENT AIRCRAFT.  ON THE LYCOMING O-320 SERIES OF ENGINES. THEY HAVE BEEN FOUND BETWEEN 591 AND 2261 HOURS.
